Alert archive / Texas / Red Flag Warnings in 2013

Red Flag Warning 36, NWS Midland/Odessa, TX

May 27, 2013

NWS Midland/Odessa, TX issued this red flag warning at May 27, 2013, 4:53 AM CDT. It took effect at May 27, 2013, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2013, 4:53 AM CDT (09:53 UTC)
In effect from
May 27, 2013, 1:00 PM CDT
Expired
May 27, 2013, 10:02 PM CDT
In force
9 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WWUS84 KMAF 270953
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
453 AM CDT MON MAY 27 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR THE GUADALUPE MOUNTAINS FOR 20FT WINDS OF 20 MPH OR 
GREATER... MINIMUM RH OF 15 PERCENT OR LESS... AND VERY HIGH FIRE 
DANGER...
...FIRE WEATHER WATCH IN EFFECT TUESDAY FOR THE GUADALUPE MOUNTAINS 
AND SOUTHEAST NEW MEXICO PLAINS FOR 20FT WINDS OF 20 MPH OR 
GREATER... MINIMUM RH OF 15 PERCENT OR LESS... AND VERY HIGH FIRE 
DANGER...

.A DRYLINE WILL PUSH EAST ACROSS THE AREA LEAVING VERY DRY AIR
BEHIND IT.  MINIMUM RH OF 10 PERCENT OR LESS IS EXPECTED ACROSS
THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS TODAY
AND AGAIN TUESDAY.  20FT WINDS TODAY WILL REACH OR EXCEED 20 MPH 
ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON AND AGAIN TUESDAY.
AS AN UPPER TROUGH APPROACHES ON TUESDAY... THESE 20 MPH WINDS 
WILL SPREAD ACROSS THE SOUTHEAST NEW MEXICO PLAINS.  THE DRY AND 
WINDY CONDITIONS WILL COMBINE WITH VERY HIGH FIRE DANGER TO PRODUCE 
CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND MAY AGAIN ON 
TUESDAY.


NMZ114-TXZ258-272200-
/O.NEW.KMAF.FW.W.0036.130527T1800Z-130528T0300Z/
/O.EXT.KMAF.FW.A.0028.130528T1000Z-130529T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
353 AM MDT MON MAY 27 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...
...FIRE WEATHER WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE 
MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* WIND...SOUTHWEST 20 TO 30 MPH.

* HUMIDITY...5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. 
ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO 
DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$

NMZ115-272200-
/O.EXB.KMAF.FW.A.0028.130528T1000Z-130529T0200Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-
353 AM MDT MON MAY 27 2013

...FIRE WEATHER WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHEAST NEW 
MEXICO PLAINS...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY EVENING. 

* WIND...SOUTHWEST 15 TO 25 MPH.

* HUMIDITY...5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
2 follow-up statements
954 
WWUS84 KMAF 271928
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
228 PM CDT MON MAY 27 2013

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT FOR THE GUADALUPE
MOUNTAINS FOR 20FT WINDS OF 20 MPH OR GREATER...MINIMUM RH OF 10
PERCENT OR LESS... AND VERY HIGH FIRE DANGER... 

...FIRE WEATHER WATCH IN EFFECT TUESDAY FOR THE GUADALUPE
MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS FOR 20FT WINDS OF 20 MPH
OR GREATER... MINIMUM RH OF 15 PERCENT OR LESS... AND VERY HIGH
FIRE DANGER...

.IN WAKE OF THE DRYLINE MINIMUM RH/S OF 10 PERCENT OR LESS ARE EXPECTED
ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS TODAY
AND TUESDAY. 20FT WINDS WILL REACH OR EXCEED 20 MPH ACROSS THE GUADALUPE
MOUNTAINS TODAY AND AGAIN TUESDAY. WINDS NEAR 20 MPH WILL SPREAD INTO
THE SOUTHEAST NEW MEXICO PLAINS TUESDAY.

NMZ114-TXZ258-281230-
/O.EXT.KMAF.FW.A.0028.130528T1200Z-130529T0200Z/
/O.CON.KMAF.FW.W.0036.000000T0000Z-130528T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
128 PM MDT MON MAY 27 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...

...FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE
MOUNTAINS...

* WIND...SOUTHWEST 20 TO 30 MPH.

* HUMIDITY...5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$

NMZ115-281230-
/O.EXT.KMAF.FW.A.0028.130528T1200Z-130529T0200Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-
128 PM MDT MON MAY 27 2013

...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE
SOUTHEAST NEW MEXICO PLAINS...

* WIND...SOUTHWEST 15 TO 25 MPH.

* HUMIDITY...5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
538 
WWUS84 KMAF 280302
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1002 PM CDT MON MAY 27 2013

...FIRE WEATHER WATCH IN EFFECT TUESDAY FOR THE GUADALUPE
MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS FOR 20FT WINDS OF 20 MPH
OR GREATER... MINIMUM RH OF 15 PERCENT OR LESS... AND VERY HIGH
FIRE DANGER...

.IN WAKE OF THE DRYLINE TUESDAY...MINIMUM RH/S OF 10 PERCENT OR
LESS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST
NEW MEXICO PLAINS TUESDAY...WHILE 20FT WINDS REACH OR EXCEED 20
MPH. THEREFORE...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR 
THESE AREAS ALL DAY TUESDAY AND TUESDAY EVENING.

NMZ114-TXZ258-281515-
/O.CAN.KMAF.FW.W.0036.000000T0000Z-130528T0300Z/
/O.CON.KMAF.FW.A.0028.130528T1200Z-130529T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
902 PM MDT MON MAY 27 2013

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 6 AM MDT TUESDAY
THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE
GUADALUPE MOUNTAINS...

* WIND...SOUTHWEST 20 TO 30 MPH.

* HUMIDITY...5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ115-281515-
/O.CON.KMAF.FW.A.0028.130528T1200Z-130529T0200Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-
902 PM MDT MON MAY 27 2013

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 6 AM MDT TUESDAY
THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE
SOUTHEAST NEW MEXICO PLAINS...

* WIND...SOUTHWEST 15 TO 25 MPH.

* HUMIDITY...5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at May 27, 4:32 AM CDT, 21 minutes earlier.

Area forecast discussion, May 27, 4:32 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
432 AM CDT MON MAY 27 2013

.DISCUSSION...

LITTLE IN THE WAY OF CONVECTION DEVELOPED YESTERDAY AFTN AND
EVENING AS A CAP AT 700 MB SEEN ON THE 00Z MAF RAOB EFFECTIVELY PUT
A HALT TO ANY CONVECTIVE DEVELOPMENT. REGARDLESS...PLENTY OF LOW
LEVEL MOISTURE AROUND THE CWA AS DEW PTS THIS MORNING ARE MAINLY
IN THE 60S. SATL IMAGERY IS INDC PATCHES OF STRATUS.

TODAY WILL SEE A BETTER CHANCE OF CONVECTION AS A WEAK SHORTWAVE
INTERACTS WITH THE DRYLINE...WHICH SHOULD FIRE UP ISOLATED
CONVECTION ALONG THE DRYLINE. LOOKS LIKE THE DRYLINE WILL BISECT
THE CWA FROM THE PERMIAN BASIN...THRU THE TRANS PECOS...INTO THE
DAVIS MTNS. WITH MUCAPES APPROACHING 2500 J/KG AND ABOUT 30 KT OF
BULK SHEAR A FEW STORMS COULD BE SEVERE THIS AFTN/EVENING. SPC
HAS A PORTION OF THE CWA UNDER A SLIGHT RISK WITH THE MAIN THREAT
DAMAGING WINDS AND LARGE HAIL.

AN UNUSUALLY STRONG LONGWAVE TROUGH WILL MOVE FROM THE CA COAST
INTO THE INTERMOUNTAIN WEST ON TUESDAY...AND THEN INTO THE PLAINS
ON WEDNESDAY. THIS WILL WIPE OUT ANY CAP AND ACTIVATE THE
DRYLINE...WHICH WILL BE FURTHER WEST. ISOLATED CONVECTION WILL
BEGIN TUESDAY AFTN AND CONTINUE TUESDAY NIGHT OVER MOST OF THE
CWA. WITH MUCAPES OVER 2000 J/KG...0-6 KM BULK SHEAR OVER 40
KT...AND A 40-50 KT SOUTHERLY LLJ HELPING TO SUSTAIN ORGANIZED
CONVECTION THERE WILL A BETTER CHANCE FOR SEVERE STORMS. SPC HAS
MOST OF THE CWA IN A SLIGHT RISK. THE MAIN THREAT WILL BE DAMAGING
WINDS AND LARGE/VERY LARGE HAIL. THE THREAT FOR SEVERE STORMS
CONTINUES ON WEDNESDAY AS THE TROUGH MOVES ACROSS THE
PLAINS...HOWEVER IT LOOKS LIKE THE DRYLINE WILL BE FURTHER
EAST...MAINLY FROM THE NM STATE LINE TO JUST WEST OF FT STOCKTON.

DRY WEATHER WITH HOT TEMPERATURES ARE IN THE WORKS FOR THE CWA
THURSDAY AND FRIDAY AS A ZONAL FLOW SETS UP OVER THE STATE.
ANOTHER TROUGH COULD BRING THE THREAT OF ISOLATED STORMS BACK TO
THE CWA SATURDAY...AND POSSIBLY SUNDAY. HAVE BUMPED UP THE POPS A
BIT ON SAT WITH GOOD AGREEMENT BETWEEN THE GFS AND ECMWF.

&&

.FIRE WEATHER...

A DRYLINE WILL PUSH EAST INTO THE PERMIAN BASIN THIS AFTERNOON
LEAVING VERY DRY AIR IN ITS WAKE.  EXPECT MINIMUM RH OF 15 PERCENT OR
LESS GENERALLY WEST OF A SEMINOLE TO PRESIDIO LINE.  HOWEVER 20FT
WIND SPEEDS LOOK UNIMPRESSIVE EXCEPT FOR THE GUADALUPE MOUNTAINS
WHICH SHOULD BE ABLE TO REACH NEEDED CRITERIA.  THESE DRY AND WINDY
CONDITIONS WILL COMBINE WITH VERY HIGH FIRE DANGER TO RESULT IN
CRITICAL FIRE WX CONDITIONS ACROSS THE GUADALUPE MOUNTAINS THIS
AFTERNOON INTO EARLY EVENING.  HAVE UPGRADED THE FIRE WX WATCH FOR
THE GUADALUPE MOUNTAINS THIS AFTERNOON TO A RED FLAG WARNING.
SIMILAR CONDITIONS EXPECTED WEST OF THE DRYLINE TUESDAY BUT WIND
FIELDS LOOK A LITTLE STRONGER... HAVE ALSO ADDED THE SOUTHEAST NEW
MEXICO PLAINS TO THE GUADALUPE MOUNTAINS IN THE FIRE WX WATCH FOR
TUESDAY.  DRYLINE HANGS AROUND THE AREA SO SEE THIS PATTERN
CONTINUING THE NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 97  70  93  68  /  20  20  20  20
BIG SPRING TX              96  71  91  70  /  20  20  20  20
CARLSBAD NM               100  67  99  65  /  10  10  10  10
DRYDEN TX                  97  72  93  72  /  20  20  20  20
FORT STOCKTON TX           98  72  97  70  /  20  20  20  20
GUADALUPE PASS TX          91  64  91  59  /  10  10  10  10
HOBBS NM                   97  68  96  66  /  10  10  10  20
MARFA TX                   92  62  91  62  /  20  20  10  20
MIDLAND INTL AIRPORT TX    96  71  93  69  /  20  20  20  20
ODESSA TX                  97  71  93  70  /  20  20  20  20
WINK TX                   102  72  99  70  /  10  10  10  20

STROBIN
&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ.

     FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

33/72
Hazardous weather outlook, May 27, 4:19 AM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
419 AM CDT MON MAY 27 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-280930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
419 AM CDT MON MAY 27 2013 /319 AM MDT MON MAY 27 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING GENERALLY ALONG AND EAST OF A HOBBS TO PRESIDIO LINE.
STORMS THAT FORM ACROSS THE PERMIAN BASIN WILL HAVE THE POTENTIAL
OF BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN
CONCERNS.

DRY AND WINDY CONDITIONS ACROSS THE GUADALUPE MOUNTAINS WILL
PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING.
A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE GUADALUPE
MOUNTAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MOST
OF THE AREA. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WIND.

DRY AND WINDY CONDITIONS ARE ALSO POSSIBLE TUESDAY AFTERNOON
ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS.
A FIRE WEATHER WATCH IS IN EFFECT FOR THESE LOCATIONS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE PERMIAN BASIN THIS
AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 4:04 PM CDTSpecial Weather StatementMAFPecos26 min
May 27, 4:20 PM CDTSevere Thunderstorm WarningMAFPecos55 min
May 27, 4:51 PM CDTSpecial Weather StatementMAFMartin54 min
May 27, 5:09 PM CDTSpecial Weather StatementMAFCrane36 min
May 27, 5:19 PM CDTAreal Flood AdvisoryMAFPecos3 hr
May 27, 5:24 PM CDTSpecial Weather StatementMAFBrewster21 min
May 27, 5:27 PM CDTSpecial Weather StatementMAFPecos63 min
May 27, 6:08 PM CDTSevere Thunderstorm WarningMAFPecos52 min
May 27, 6:30 PM CDTSevere Thunderstorm WarningMAFAndrews, Martin30 min
May 27, 6:53 PM CDTSevere Thunderstorm WarningMAFDawson, Martin37 min

Nearby

Red Flag Warnings in Texas, 2013Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.